数学物理学报 ›› 2024, Vol. 44 ›› Issue (2): 286-297.
收稿日期:
2022-12-14
修回日期:
2023-09-27
出版日期:
2024-04-26
发布日期:
2024-04-07
作者简介:
库福立,Email:基金资助:
Received:
2022-12-14
Revised:
2023-09-27
Online:
2024-04-26
Published:
2024-04-07
Supported by:
摘要:
该文研究了多线性 ω 型 Calderón-Zygmund 算子与带变量增长条件的广义 Campanato 空间函数 →b 生成的交换子 [→b,T] 在广义 Morrey 空间的紧性, 给出了 [→b,T] 是从广义 Morrey 空间的乘积空间到广义 Morrey 空间的紧算子的充分条件.
中图分类号:
库福立. 多线性 Calderón-Zygmund 算子的交换子在广义 Morrey 空间上的紧性[J]. 数学物理学报, 2024, 44(2): 286-297.
Ku Fuli. Compact Commutators of m-Linear Calderón-Zygmund Operators on Generalized Morrey Spaces[J]. Acta mathematica scientia,Series A, 2024, 44(2): 286-297.
[1] | Calderón A P, Zygmund A. On the existence of certain singular integrals. Acta Math, 1952, 88: 85-139 |
[2] |
Yabuta K. Generalizations of Calderón-Zygmund operators. Studia Math, 1985, 82(1): 17-31
doi: 10.4064/sm-82-1-17-31 |
[3] |
Maldonado D, Naibo V. Weighted norm inequalities for paraproducts and bilinear pseudodifferential operators with mild regularity. J Fourier Anal Appl, 2009, 15(2): 218-261
doi: 10.1007/s00041-008-9029-x |
[4] | Lu G Z, Zhang P. Multilinear Calderón-Zygmund operators with kernels of Dini's type and applications. Nonlinear Anal, 2014, 107: 92-117 |
[5] |
Arai R, Nakai E. Commutators of Calderón-Zygmund and generalized fractional integral operators on generalized Morrey spaces. Rev Mat Complut, 2018, 31(2): 287-331
doi: 10.1007/s13163-017-0251-4 |
[6] | Ku F L. Boundedness of commutators for multilinear Calderón-Zygmund operators on generalized Morrey spaces. arXiv.2312.08941 |
[7] |
Lerner A, Ombrosi S, Pérez C, et al. New maximal functions and multiple weights for the multi-linear Calderón-Zygmund theory. Adv Math, 2009, 220(4): 1222-1264
doi: 10.1016/j.aim.2008.10.014 |
[8] | Uchiyama A. On the compactness of operators of Hankel type. Tôhoku Math J, 1978, 30(1): 163-171 |
[9] | Coifman R R, Lions P L, Meyer Y, Semmes S. Compensated compactness and Hardy spaces. J Math Pures Appl, 1993, 72(3): 247-286 |
[10] |
Betancor J J, Fari˜na J C. A note on compactness of commutators for fractional integrals associated with nondoubling measures. Z Anal Anwend, 2007, 26(3): 331-339
doi: 10.4171/zaa |
[11] |
Chen Y P, Ding Y, Wang X X. Compactness of commutators for singular integrals on Morrey spaces. Canad J Math, 2012, 64(2): 257-281
doi: 10.4153/CJM-2011-043-1 |
[12] |
Ding Y, Mei T. Boundedness and compactness for the commutators of bilinear operators on Morrey spaces. Potential Anal, 2015, 42(3): 717-748
doi: 10.1007/s11118-014-9455-0 |
[13] | Torres R H, Xue Q Y, Yan Q J. Compact bilinear commutators: the quasi-Banach space case. J Anal, 2018, 26(2): 227-234 |
[14] | Arai R, Nakai E. Compact commutators of Calderón-Zygmund and generalized fractional integral operators with a function in generalized Campanato spaces on generalized Morrey spaces. Tokyo J Math, 2019, 42(2): 471-496 |
[15] |
Gafakos L, Torres R H. Maximal operator and weighted norm inequalities for multilinear singular integrals. Indiana Univ Math J, 2002, 51(5): 1261-1276
doi: 10.1512/iumj.2002.51.2114 |
[16] | Rao M M, Ren Z D. Theory of Orlicz Spaces. New York: Marcel Dekker, 1991 |
[17] |
Bényi Á, Torres R H. Compact bilinear operators and commutators. Proc Amer Math Soc, 2013, 141(10): 3609-3621
doi: 10.1090/proc/2013-141-10 |
[18] |
Bényi Á, Damián W, Moen K, Torres R H. Compactness properties of commutators of bilinear fractional integrals. Math Z, 2015, 280(1/2): 569-582
doi: 10.1007/s00209-015-1437-4 |
[19] |
Cruz-Uribe D, Martell J M, Pérez C. Sharp weighted estimates for classical operators. Adv Math, 2012, 229(1): 408-441
doi: 10.1016/j.aim.2011.08.013 |
[20] | Coifman R R, Meyer Y. On commutators of singular integrals and bilinear singular integrals. Trans Amer Math Soc, 1975, 212: 315-331 |
[21] |
Coifman R R, Meyer Y. Commutateurs d'intégrales singulières et opérateurs multilinéaires. Ann Inst Fourier (Grenoble), 1978, 28 (3): 177-202
doi: 10.5802/aif.708 |
[22] |
Chanillo S. A note on commutators. Indiana Univ Math J, 1982, 31(1): 7-16
doi: 10.1512/iumj.1982.31.31002 |
[23] |
Chen S Q, Wu H X. Multiple weighted estimates for commutators of multilinear singular integrals with non-smooth kernels. J Math Anal Appl, 2012, 396(2): 888-903
doi: 10.1016/j.jmaa.2012.07.038 |
[24] | Chen X, Xue Q Y, Yabuta K. On multilinear Littlewood-Paley operators. Nonlinear Anal, 2015, 115: 25-40 |
[25] | Fazio G Di, Ragusa M A. Commutators and Morrey spaces. Boll Un Mat Ital A, 1991, 5(3): 323-332 |
[26] |
Kenig C E, Stein E M. Multilinear estimates and fractional integration. Math Res Lett, 1999, 6(1): 1-15
doi: 10.4310/MRL.1999.v6.n1.a1 |
[27] | Wang P W, Liu Z G. Boundedness of multilinear integral operators and their commutators on generalized Morrey spaces. Adv Oper Theory, 2017, 2(3): 269-286 |
[28] |
Grafakos L, Torres R H. Multilinear Calderón-Zygmund theory. Adv Math, 2002, 165(1): 124-164
doi: 10.1006/aima.2001.2028 |
[1] | 刘鑫艳, 李晓光. 一类非齐次非线性 Schrödinger 方程驻波的轨道稳定性[J]. 数学物理学报, 2024, 44(2): 476-483. |
[2] | 程鑫, 张婧. 单边算子的多线性交换子在 Triebel-Lizorkin 空间上的加权有界性[J]. 数学物理学报, 2024, 44(1): 50-59. |
[3] | 沈钦锐,孙俊俊. Hilbert空间中的算子非紧性测度[J]. 数学物理学报, 2023, 43(4): 1003-1008. |
[4] | 杨雪纯,李宝德. 分数次极大奇异积分交换子的点态估计及其应用[J]. 数学物理学报, 2023, 43(4): 1024-1036. |
[5] | 李易娴,张正杰. 一类与 Klein-Gordon-Maxwell 问题有关的方程组的基态解的存在性[J]. 数学物理学报, 2023, 43(3): 680-690. |
[6] | 李永祥,韦启林. Banach空间半线性发展方程周期解的存在性结果及应用[J]. 数学物理学报, 2023, 43(3): 702-712. |
[7] | 李扬荣, 王凤玲, 杨爽. 带非线性噪音的随机 |
[8] | 陈洪欣,张学军,周敏. |
[9] | 李安然,樊丹丹,魏重庆. 临界零质量Kirchhoff型方程的解及其渐近行为[J]. 数学物理学报, 2022, 42(6): 1729-1743. |
[10] | 刘文杰,谢胜利. 脉冲无穷时滞中立型测度微分方程mild解的存在性[J]. 数学物理学报, 2022, 42(6): 1671-1681. |
[11] | 郭雨婷,张学军. 正规权一般函数空间到Bloch型空间的复合算子[J]. 数学物理学报, 2022, 42(5): 1306-1319. |
[12] | 许文丁,钟婷. 非光滑牛顿算法的收敛性[J]. 数学物理学报, 2022, 42(5): 1537-1550. |
[13] | 何泽荣,周楠. 具有年龄等级结构的种群竞争系统的最优收获控制[J]. 数学物理学报, 2022, 42(1): 228-244. |
[14] | 徐宁,周泽华,丁颖. 单位球Hardy空间上加权复合算子的交换子[J]. 数学物理学报, 2021, 41(6): 1606-1615. |
[15] | 陈晓莉,陈冬香,朱红燕. 具有广义核的多线性平方算子与交换子的加权估计[J]. 数学物理学报, 2021, 41(4): 954-967. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 71
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 71
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|